# SDR UALA2011111506252

- Difficulty date: November 15, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FASTENER HOLES AFT CARGO FLOORBEAM AT STA 1197.132, LBL 6.5 - 10.  MAJOR REPAIR ACCOMPLISHED.  FOUND CORROSION TO BE OUT OF LIMITS AFTER BLENDING.  REMOVED FLOORBEAM CHORD IAW B767 SRM.  FABRICATED NEW FLOORBEAM CHORD FROM BAC 1506-3123 7075-T65U IAW B767 SRM.  ALODINED, PRIME AND TOP COATED PER MM.  INSTALLED NEW FLOORBEAM CHORD AT 1197.132 IAW B767 SRM.
